# SDR SWAA2023021690836

- Difficulty date: January 11, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 56,383 hours, 37,305 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Track
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORR0SION AFT CARGO TRACK TIE BS927+17 RBL 14<[01] VERIFIED APLICABILITY SRM 53-70-53-01-2 FOR IDENTIFICATION AND SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE  REMOVED CORROSION ON AFT CARGO TRACK TIE BS927+17 RBL 14 DIMENSIONS L=0.700' W=0.800' MAX.MAT.LOSS 0.021'; ORIGINAL THICKNESS IS .140' REMAINING THICKNESS 0.119' MAX.MAT.REMOVED ALLOWABLE 0.040'  FOUND TO BE WITHIN LIMITS PER SRM 53-00-53-1A-2.  USED TOOL ID: ATS1738 DATE DUE: 10/2023 S/N UNKNOWN OK CHEMICAL CONVERSION AND PRIMER;[02] VERIFIED CORRECTIVE ACTION ITEM; OK FOR CHEMICAL CONVERSION AND PRIMER.;[03] APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON AFT CARGO TRACK TIE BS927+17 RBL 14 - IAW 737-700; AMM 51-21-72-370-804; AMM 51-21-41-370-80;[04] VERIFIED CORRECTIVE ACTION 3 AND MEASUREMENT TABLE.
